Common causes of post-Transplant Diarrhea
 • Bacterial: ...
193
Description

Common causes of post-Transplant Diarrhea

 • Bacterial: Clostridium difficile, Campylobacter spp., Salmonella spp., Bacterial overgrowth, Aeromonus spp., Escherichia coli

 • Viruses: CMV, Norovirus, Sapovavirus, Rotavirus, Adenovirus

 • Parasitic: Giardia, Cryptosporidium, Isosopora Cyclospora, Microsporidium, Entameoba

 • IS medications: Mycophenolate, Tacrolimus, Cyclosporine, Sirolimus

 • Non-IS medications: Antibacterial, Antiarrhythmic, Antidiabetic, Laxatives, Proton pump inhibitors, Protease inhibitors

 • Other: GVHD, PTLD, IBD, Colon Cancer, Malabsorption



#Transplant #Diarrhea #diagnosis #differential #causes
Contributed by

Dr. Gerald Diaz
@GeraldMD
Board Certified Internal Medicine Hospitalist, GrepMed Editor in Chief 🇵🇭 🇺🇸 - Sign up for an account to like, bookmark and upload images to contribute to our community platform. Follow us on IG:  https://www.instagram.com/grepmed/ | Twitter: https://twitter.com/grepmeded/
0 Comments

Related content